# SDR AALA201610139021

- Difficulty date: October 8, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 45,589 hours, 16,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Trim Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

17C EMERG TRACK RAIL LIGHT TRIM BROKEN OFF.  REPLACED SEAT 17ABC AISLE BUMPER TRIM IAW GPM NO TECH REF SEE TEXT FOR MAINT OR REPAIR DONE.
